# SDR DHL2004755011

- Difficulty date: April 22, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Failed
- Location: Lt Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN COCKPIT WHEN LEFT PACK WAS TURNED ON TEMPERATURE APPROXIMATELY 170 DEGREES. SEE PREVIOUS WRITE-UP LOG PAGE 000717.  DMI 16389 MAINTENANCE CONTROLLER DIFFERED PER MEL 21-1-1 CATEGORY "C".  REF. DMI 16389 SMOKE IN COCKPIT WHEN LEFT PACK WAS TURNED ON TEMPERATURE APPROXIMATELY 170 DEGREES. SEE PREVIOUS WRITE-UP LOG PAGE 000717.  OPERATED PACKS SEVERAL TIMES WITH APU AND ENGINE BLEEDS. CHANGED PACK VALVE PRECAUTIONARY IAW M/M 21-55-71. INSPECTED PREVIOUS SPLICE REPAIR NO FAULTS. TESTED PACK COOLING FAN OPERATION NO FAULTS PER M/M 21-11-00. THIS CLEARS DMI 16389.
